Hele-Shaw flow with a small obstacle

Gennady Mishuris, Sergei Rogosin*, Michal Wrobel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (SciVal)
206 Downloads (Pure)

Abstract

Asymptotic analysis of the flow passing over a small obstacle in the Hele-Shaw cell is performed. The results are based on the asymptotic formulas for Green's and Neumann functions recently obtained by Maz'ya and Movchan. Theoretical results are illustrated by the numerical simulations.

Original languageEnglish
Pages (from-to)2037-2047
Number of pages11
JournalMeccanica
Volume49
Issue number9
Early online date15 May 2014
DOIs
Publication statusPublished - 01 Sept 2014

Keywords

  • Hele-Shaw flow
  • Obstacle
  • Green's function
  • Neumann function
  • Asymptotic analysis
  • MOVING BOUNDARY-PROBLEM
  • UNIFORM ASYMPTOTICS
  • NUMERICAL TREATMENT
  • PERFORATED DOMAINS
  • GREENS KERNELS
  • REGULARIZATION
  • TOOLBOX
  • MODELS
  • MATLAB
  • PLANE

Fingerprint

Dive into the research topics of 'Hele-Shaw flow with a small obstacle'. Together they form a unique fingerprint.

Cite this